# SDR MWEA060199

- Difficulty date: June 12, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 52,523 hours, 45,529 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK 99 ZONE 63 RIGHT AFT FUSELAGE DORSAL FIN ATTACH ANGLE HAS A CRACK IN VERTICAL LEG 6 INCHES FORWARD OF AFT EDGE.  FABRICATED AND INSTALLED ANGLE.
